Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 64, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 9:13 PM CDT for 14 counties in Missouri. It was in force for 11 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 10, 2009, 8:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Dent County, MO, Hickory County, MO, Howell County, MO, Laclede County, MO, Morgan County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:42 PM CDT | FLASH FLOOD | 1 S Montreal, MO | STATE ROUTE BB CLOSED DUE TO FLOODING |
| Jun 9, 9:43 PM CDT | FLASH FLOOD | 1 Wnw Stoutland, MO | STATE ROUTE H CLOSED DUE TO FLOODING |
| Jun 9, 10:00 PM CDT | FLASH FLOOD | 4 Ssw Richland, MO | STATE ROUTE FF CLOSED DUE TO FLOODING |
| Jun 9, 10:00 PM CDT | FLASH FLOOD | 5 Nnw Sleeper, MO | STATE ROUTE BB CLOSED DUE TO FLOODING |
| Jun 10, 1:30 AM CDT | FLASH FLOOD | 2 Sw Laquey, MO | SPRING ROAD CLOSED DUE TO FLOODING SOUTH OF AB HIGHWAY...AND SWAN ROAD CLOSED AT HIGHWAY 17. |
| Jun 10, 2:00 AM CDT | FLASH FLOOD | 1 Nw Stoutland, MO | STATE ROUTE H IS CLOSED DUE TO FLASH FLOODING. |
| Jun 10, 2:00 AM CDT | FLASH FLOOD | 1 S Montreal, MO | STATE ROUTE BB IS CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 100213
FFWSGF
MOC015-029-059-065-085-091-105-141-149-161-169-203-215-229-101300-
/O.NEW.KSGF.FF.W.0064.090610T0213Z-090610T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 800 AM CDT WEDNESDAY.
* AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE APPROACHING
THE WARNED AREA. THESE STORMS ARE EXPECTED TO PERSIST DURING THE
OVERNIGHT HOURS WITH OVER TWO INCHES OF ADDITIONAL RAINFALL POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
MODOT REPORTS THAT STATE ROUTE BB AT MISSOURI HIGHWAY 7...AND STATE
ROUTE H BETWEEN STATE ROUTES T AND JJ IN CAMDEN COUNTY ARE CLOSED
DUE TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3711 9102 3712 9124 3649 9114 3675 9170
3705 9183 3718 9224 3780 9320 3780 9336
3798 9352 3851 9352 3854 9305 3869 9306
3869 9285 3843 9262 3824 9270 3803 9254
3795 9153 3779 9152 3768 9116 3751 9131
$$
GAEDE1 follow-up statement
000
WGUS73 KSGF 101259
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT WED JUN 10 2009
MOC015-029-059-065-085-091-105-141-149-161-169-203-215-229-101309-
/O.EXP.KSGF.FF.W.0064.000000T0000Z-090610T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-WRIGHT MO-TEXAS MO-LACLEDE MO-DALLAS MO-PULASKI MO-
HICKORY MO-PHELPS MO-CAMDEN MO-DENT MO-BENTON MO-MORGAN MO-HOWELL MO-
OREGON MO-
759 AM CDT WED JUN 10 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR BENTON...
CAMDEN...DENT...HICKORY...LACLEDE...MORGAN...NORTHEASTERN HOWELL...
NORTHERN DALLAS...NORTHERN WRIGHT...OREGON...PHELPS...PULASKI...
SHANNON AND TEXAS COUNTIES...
AN AREAL FLOOD WARNING HAS REPLACED PORTIONS OF THIS FLASH FLOOD
WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3711 9102 3712 9124 3649 9114 3675 9170
3705 9183 3718 9224 3780 9320 3780 9336
3798 9352 3851 9352 3854 9305 3869 9306
3869 9285 3843 9262 3824 9270 3803 9254
3795 9153 3779 9152 3768 9116 3751 9131
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 9, 6:10 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 610 PM CDT TUE JUN 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A QUICK UPDATE FOR THE MESOSCALE SITUATION STILL UNFOLDING. UPDRAFTS OVER SOUTHWEST MISSOURI HAVE SHOWN A SLIGHT DOWN TREND IN INTENSITY OVER THE PAST HOUR BUT A FEW SEVERE STORMS REMAIN WHERE JUICY SURFACE PARCELS CAN STILL BE INGESTED. FOR ALL INTENTS AND PURPOSES...THE FRONTAL BOUNDARY IN QUESTION FOLLOWS A WAVY LINE ROUGHLY FROM COLUMBUS THROUGH NIXA...AND INTO EMINENCE. THE ATMOSPHERE HAS STABALIZED CONSIDERABLY NORTH OF THE BOUNDARY. AN UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE ACROSS THE PLAINS AND HAS PROVIDED ENOUGH LIFT...ALONG WITH LOCALIZED CONVERGENCE...TO INITIATE THUNDERSTORMS IN THE WARM SECTOR OVER NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. THE WARM FRONT HAS SURGED BACK NORTH IN THIS AREA WITH THE LACK OF CLOUD COVER...AND THIS UNSTABLE AIRMASS IS LIKELY TO PUSH BACK INTO PORTIONS OF SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS THIS EVENING. LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FROM NOW THROUGH MIDNIGHT...AND MAY REINTRODUCE A TORNADIC THREAT WHERE SURFACE INSTABILITY IS MAINTAINED. IN TERMS OF FLOODING...SOME AREAS HAVE RECEIVED IMPRESSIVE RAINFALL OF 2 TO 4 INCHES. MUCH OF THIS FELL RAPIDLY WITH REPORTS OF 1.5 INCHES PER HOUR AND GREATER. ANY ADDITIONAL RAINFALL WILL OBVIOUSLY AGGREVATE THIS SITUATION...AND THE NEW STORMS SHOULD CONTINUE TO BE EFFICIENT RAIN PRODUCERS UNDER THE HEAVIER CORES. BARJENBRUCH && .DISCUSSION... MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES. WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING). THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH INTO THE AREA. HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE PUSHES IN FROM THE WEST. MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF THUNDERSTORMS IN THE FORECAST. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG WARM FRONT/OUTFLOW BOUNDARIES ACROSS THE AREA. CURRENTLY AFFECTING THE JLN TERMINAL AND WILL MOVE INTO THE SGF AREA BY 00Z. ADDITIONAL CONVECTION DEVELOPING OUT IN THE PLAINS WEST OF THE AREA AND COULD AFFECT THE JLN/SGF AREAS LATER TONIGHT. HAVE CEILINGS DROPPING TO AROUND 1500 IN CONVECTION AND VISIBILITIES DOWN TO 1SM. HAVE CONTINUED WIND SHEAR LATE TONIGHT INTO EARLY WEDNESDAY AS LOW LEVEL JET DEVELOPS OVER THE REGION LATE TONIGHT. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 7:08 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 708 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A FRONTAL BOUNDARY AND REMNANT OUTFLOW BOUNDARIES THROUGH THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. THE MAIN TORNADO THREAT WILL BE OVER SOUTHEAST KANSAS INTO FAR WESTERN MISSOURI. TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT OVER SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FRONT WILL LIFT NORTH OF THE AREA LATE TONIGHT BUT WILL BEGIN TO MOVE BACK TO THE SOUTH LATER IN THE DAY WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN MISSOURI. THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 6:28 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 1 ESE OAKLAND PARK 37.11N 94.46W
06/09/2009 E0.88 INCH JASPER MO PUBLIC
MINOR LEAF DAMAGE
&&
KARDELLLocal storm report, Jun 9, 6:31 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD PITTSBURG 37.41N 94.70W
06/09/2009 CRAWFORD KS TRAINED SPOTTER
SEVERAL STREETS FLOODED
&&
KARDELLLocal storm report, Jun 9, 6:33 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST EUNICE 37.24N 91.78W
06/09/2009 M60 MPH TEXAS MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, Jun 9, 6:36 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 3 N WEBB CITY 37.19N 94.48W
06/09/2009 E0.88 INCH JASPER MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Jun 9, 7:08 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL PITTSBURG 37.41N 94.70W
06/09/2009 M1.00 INCH CRAWFORD KS CO-OP OBSERVER
&&
KARDELLLocal storm report, Jun 9, 8:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST 10 W COLUMBUS 37.17N 95.03W
06/09/2009 E60 MPH CHEROKEE KS EMERGENCY MNGR
ALSO NICKEL SIZED HAIL
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
| Jun 9, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 9, 7:39 PM CDT | Tornado Warning | SGF | Oregon | 66 min |
| Jun 9, 8:05 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| Jun 9, 8:49 PM CDT | Tornado Warning | SGF | Barton, Jasper | 42 min |
| Jun 9, 8:58 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 11 hr |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 61 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 57 min |
| Jun 9, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 62 min |
| Jun 9, 10:33 PM CDT | Tornado Warning | SGF | Barry | 39 min |
| Jun 9, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 53 min |
| Jun 9, 10:46 PM CDT | Tornado Warning | SGF | Stone, Taney | 34 min |
| Jun 9, 10:59 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 10, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| Jun 10, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 72 min |
| Jun 10, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 86 min |
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene | 47 min |
| Jun 10, 3:12 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 48 min |
| Jun 10, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 27 min |
| Jun 10, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 43 min |
| Jun 10, 3:58 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 10, 7:52 AM CDT | Areal Flood Warning | SGF | Vernon | 9 hr |
| Jun 10, 7:58 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more | 9 hr |
| Jun 10, 9:57 AM CDT | Areal Flood Warning | SGF | Polk | 7 hr |
| Jun 10, 11:47 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 18 hr |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 68 min |
| Jun 10, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 55 min |
| Jun 10, 5:26 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Jun 10, 5:31 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Jun 10, 5:36 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 54 min |
| Jun 10, 5:53 PM CDT | Tornado Warning | SGF | Vernon | 41 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 40 min |
| Jun 10, 6:03 PM CDT | Tornado Warning | SGF | Benton | 57 min |
| Jun 10, 6:13 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 62 min |
| Jun 10, 6:16 PM CDT | Tornado Warning | SGF | Dade | 35 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| Jun 10, 6:22 PM CDT | Tornado Warning | SGF | Morgan | 53 min |
| Jun 10, 6:25 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 5 hr |
| Jun 10, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 53 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | St. Clair | 40 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more | 39 min |
| Jun 10, 6:43 PM CDT | Tornado Warning | SGF | Miller | 62 min |
| Jun 10, 6:50 PM CDT | Tornado Warning | SGF | Hickory, Polk | 25 min |
| Jun 10, 6:54 PM CDT | Tornado Warning | SGF | Benton | 46 min |
| Jun 10, 6:58 PM CDT | Tornado Warning | SGF | Morgan | 50 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.